# SDR JBZA20121011001

- Difficulty date: October 10, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N34NR
- Make and model: Bell 222
- Aircraft serial: 47068
- Engine: Lyc LTS101*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 222040003003
- Part serial: AMX00147
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,403 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT THE FWD LUG OF THE TRANSMISSION TOP CASE.   THIS CRACK IS ON ONE OF THE FOUR TRANSMISSION LUGS.  ACFT HAS BEEN REMOVED FROM SERVICE.  OPEN.
